Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jul 31, 2015, 8:42 AM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2015, 8:42 AM CDT (13:42 UTC)
- Expired
- Jul 31, 2015, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 27 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 8:51 AM CDT | FLASH FLOOD | 2 Wsw Amarillo, TX | 1.09 INCHES OF RAINFALL AT AMARILLO COLLEGE IN 30 MINUTES |
| Jul 31, 9:10 AM CDT | FLASH FLOOD | 8 W Amarillo, TX | WATER ACROSS ROADWAY AT HOPE ROAD AND INTERSTATE 40. CAUSED VEHICLE TO HYDROPLANE OFF ROADWAY. |
| Jul 31, 9:13 AM CDT | FLASH FLOOD | 3 E Amarillo, TX | INTERSTATE 40 AT GEORGIA EASTBOUND AND WASHINGTON ST. IN BOTH DIRECTIONS ARE CLOSED DUE TO VERY HEAVY RAINFALL |
| Jul 31, 9:27 AM CDT | FLASH FLOOD | 7 Sw Amarillo, TX | COULTER NORTH OF HOLLYWOOD STREETS WATER ACROSS ROADWAY |
| Jul 31, 9:38 AM CDT | FLASH FLOOD | 6 Ssw Amarillo, TX | STREET FLOODING AT BELL AND ARDEN STREETS IN AMARILLO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
868 WGUS54 KAMA 311342 FFWAMA TXC375-381-311630- /O.NEW.KAMA.FF.W.0023.150731T1342Z-150731T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 842 AM CDT FRI JUL 31 2015 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... POTTER COUNTY IN THE PANHANDLE OF TEXAS... RANDALL COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 1130 AM CDT * AT 841 AM CDT...MEDIA HAS REPORTED THUNDERSTORMS WITH HEAVY RAINFALL OVER THE WEST SIDE OF AMARILLO. NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING THUNDERSTORMS WITH 1 TO 2 INCH PER HOUR RAINFALL RATES OVER THE AMARILLO METRO AREA. FLASH FLOODING IS LIKELY TO OCCUR WITH THESE STORMS. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANYON... AMARILLO... UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD... BUFFALO LAKE... VALLEY DE ORO... BUSHLAND... TIMBERCREEK CANYON... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163 $$ BIEDA
4 follow-up statements
605 WGUS74 KAMA 311413 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 913 AM CDT FRI JUL 31 2015 TXC375-381-311630- /O.CON.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 913 AM CDT FRI JUL 31 2015 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND POTTER COUNTIES UNTIL 1130 AM CDT... * AT 910 AM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS PRODUCING 1 TO 2 INCHES OF RAIN OVER THE AMARILLO METRO AREA WITH PORTIONS OF INTERSTATE 40 BEING SHUT DOWN. ADDITIONAL RAINFALL OF UP TO AN INCH IS POSSIBLE OVER THE NEXT HOUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANYON... AMARILLO... UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD... BUFFALO LAKE... VALLEY DE ORO... BUSHLAND... TIMBERCREEK CANYON... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN HIGH WATER LEVELS AT UNDERPASSES ALONG INTERSTATE 40...ESPECIALLY AT THE BELL AND WASHINGTON STREET BRIDGES. MOTORISTS ARE STRONGLY URGED TO REDUCE SPEEDS ON INTERSTATE 40 AND BE PREPARED TO BE DIVERTED OFF THE INTERSTATE SHOULD HIGH WATER BE OBSERVED. && LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163 $$ BIEDA
904 WGUS74 KAMA 311505 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1005 AM CDT FRI JUL 31 2015 TXC375-381-311630- /O.CON.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 1005 AM CDT FRI JUL 31 2015 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND POTTER COUNTIES UNTIL 1130 AM CDT... * AT 1002 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAIN FELL OVER AMARILLO WITH FLOODING LIKELY TO CONTINUE. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANYON... AMARILLO... UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD... BUFFALO LAKE... VALLEY DE ORO... BUSHLAND... TIMBERCREEK CANYON... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL HAS RESULTED IN HIGH WATER LEVELS AT UNDERPASSES ALONG INTERSTATE 40...ESPECIALLY AT THE BELL AND WASHINGTON STREET BRIDGES. MOTORISTS ARE STRONGLY URGED TO REDUCE SPEEDS ON INTERSTATE 40 AND BE PREPARED TO BE DIVERTED OFF THE INTERSTATE SHOULD HIGH WATER BE OBSERVED. && LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163 $$ BIEDA
347 WGUS74 KAMA 311558 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1058 AM CDT FRI JUL 31 2015 TXC375-381-311630- /O.CON.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 1058 AM CDT FRI JUL 31 2015 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN RANDALL AND POTTER COUNTIES UNTIL 1130 AM CDT... * AT 1056 AM CDT...AMARILLO...POTTER AND RANDALL COUNTY EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN THE AMARILLO METRO AREA WITH BETWEEN 1 TO 2 INCHES OF RAIN FALLING OVER THE LAST 3 HOURS. THUNDERSTORMS HAVE NOW MOVED OUT OF THE AMARILLO AREA...BUT IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AMARILLO... LAKE TANGLEWOOD... VALLEY DE ORO... BUSHLAND... TIMBERCREEK CANYON... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN FLOODING OF MANY STREETS ACROSS THE CITY OF AMARILLO...ESPECIALLY IN POOR DRAINAGE AREAS. MOTORISTS ARE URGED TO AVOID FLOODED ROADWAYS AS THE HIGH WATER LEVELS...UP TO SEVERAL FEET DEEP IN SOME INSTANCES...MAY CAUSE CARS TO STALL AND POSE A HAZARD TO PUBLIC SAFETY. && LAT...LON 3502 10217 3562 10216 3562 10162 3501 10163 $$ BIEDA
810 WGUS74 KAMA 311624 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1124 AM CDT FRI JUL 31 2015 TXC375-381-311638- /O.EXP.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 1124 AM CDT FRI JUL 31 2015 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN RANDALL AND POTTER COUNTIES WILL BE ALLOWED TO EXPIRE AT 1130 AM CDT... EMERGENCY MANAGERS HAVE INDICATED THAT FLASH FLOODING IN THE AMARILLO AREA HAS ENDED WITH DOPPLER RADAR SHOWING STORMS EAST OF THE WARNED AREA. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AMARILLO... LAKE TANGLEWOOD... VALLEY DE ORO... BUSHLAND... TIMBERCREEK CANYON... LAT...LON 3502 10217 3562 10216 3562 10162 3501 10163 $$ BIEDA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 6:24 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 31, 6:24 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
624 AM CDT FRI JUL 31 2015
.AVIATION...
THE COMBINATION OF CONVECTION AND PATCHY FOG WILL LEAD TO A LOW
CONFIDENCE 12Z TAF ISSUANCE. A LINE OF CONVECTION WHICH IS CURRENTLY
AFFECTING THE KDHT TERMINAL SHOULD CONTINUE A SLOW EASTWARD
PROGRESSION TO IMPACT KGUY AND POSSIBLY KAMA BEFORE 15Z. AS STRONGER
EMBEDDED STORMS MOVE OVER THE TERMINAL...WE COULD SEE PREVAILING
CONDITIONS BRIEFLY DROP TO IFR/LIFR. OUTSIDE OF THESE STRONGER STORMS
CONDITIONS HOVER RIGHT AROUND MVFR TO IFR DUE TO FLUCTUATING
VISIBILITIES. WHILE ON THE TOPIC OF VISIBILITIES...PATCHY FOG HAS
DEVELOPED OUT AHEAD OF THE WESTERN CLUSTER OF STORMS. THIS HAS
ALLOWED VISIBILITIES AT KAMA DROP TO A HALF MILE OVER THE PAST HOUR.
THIS WILL LIKELY BE A BRIEF OCCURRENCE AS VISIBILITIES SHOULD IMPROVE
AS THE OUTFLOW FROM THE WESTERN CLUSTER MOVES ACROSS THE TERMINAL.
THE COMBINATION OF FOG AND CONVECTION SHOULD DIMINISH AT THE
TERMINALS AROUND THE MIDDLE OF THE DAY TO ALLOW CONDITIONS TO IMPROVE
BACK TO VFR. THIS IMPROVEMENT WILL BE SHORT LIVED AS ADDITIONAL
CONVECTION IS EXPECTED THIS AFTERNOON/OVERNIGHT. PREVAILING
CONDITIONS WILL DEPEND GREATLY ON THE LOCATION OF THE EMBEDDED STORMS
SO EXPECT ADJUSTMENTS BY LATER ISSUANCE.
&&
.PREV DISCUSSION... /ISSUED 452 AM CDT FRI JUL 31 2015/
DISCUSSION...
SCATTERED THUNDERSTORMS ACROSS THE OKLAHOMA AND WESTERN TEXAS
PANHANDLES THIS MORNING ARE SLOW MOVING...AND EFFICIENT RAINFALL
PRODUCERS. SETUP REMAINS SOMEWHAT SIMILAR TO LAST FEW DAYS IN THAT
SEVERAL INGREDIENTS FOR HEAVY RAINFALL LINE UP ACROSS THE PANHANDLES.
MOISTURE PLUME SHIFTING SLIGHTLY WESTWARD THIS MORNING ACROSS NEW
MEXICO...THOUGH UPPER LEVEL FLOW SHIFTING TO BECOME MORE
NORTHWESTERLY RESULTING IN A SETUP FOR CONVECTION TO DRIFT INTO THE
PANHANDLES FROM THE MOUNTAINS. AT THE SURFACE...MOIST UPSLOPE FLOW
WILL CONTINUE TO KEEP A FAIRLY DECENT MOISTURE SOURCE ACROSS ALL OF
THE PANHANDLES. PWAT VALUES RANGE FROM 1.5 TO NEAR 2 INCHES THROUGH
EARLY SUNDAY AS SURFACE FLOW REMAINS SOUTH TO SOUTHEASTERLY. OUTSIDE
OF CONVECTION ARRIVING VIA NORTHWEST FLOW...A FEW INGREDIENTS CAUSE
SOME UNCERTAINTY IN THE COVERAGE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING. LIFTING MECHANISM MAY BE LACKING ACROSS THE AREA AS A
WEAK...LINGERING SURFACE BOUNDARY HAS DRIFTED FURTHER SOUTH. DEBRIS CLOUD
COVER FROM THIS MORNING'S CONVECTION MAY ALSO CONTRIBUTE TO AVAILABLE
INSTABILITY. OVERALL EFFECTIVE SHEAR IS LOW...SO WHILE SEVERE STORMS
ARE NOT EXPECTED A FEW COULD PRODUCE A WIND THREAT. HEAVY RAINFALL
AND THE POTENTIAL FOR FLOODING/FLASH FLOODING IS THE PRIMARY THREAT.
EVEN THOUGH UNCERTAINTY IS LOW IN WHERE EXACTLY STORMS WILL
DEVELOP...ANY THAT DO WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
WILL HAVE SLOW STORM MOTION. HAVE OPTED TO EXTEND THE FLASH FLOOD
WATCH THROUGH SATURDAY MORNING ACROSS THE WESTERN PANHANDLES.
OVERALL SETUP CHANGES LITTLE OVER THE NEXT FEW DAYS WITH UPPER LEVEL
FLOW NORTHWESTERLY AND SURFACE MOISTURE REMAINING IN PLACE. TIMING OF
SHORTWAVE IMPULSES DRIFTING INTO THE AREA...ALONG WITH OROGRAPHICALLY
INDUCED CONVECTION WILL KEEP CHANCES FOR PRECIPITATION ACROSS THE
PANHANDLES. UPPER LEVEL HEIGHTS BEGIN RISING ON SUNDAY NIGHT AND INTO
MONDAY AND HAVE ADJUSTED BLEND POPS AFTER MONDAY TO CONCENTRATE ON
AREAS OF BEST CHANCES...THOUGH THIS WILL LIKELY CHANGE AS FORECAST
CONFIDENCE INCREASES IN EXTENT OF THE UPPER LEVEL RIDGE BUILDING IN
AND DRYING THE AREA OUT FOR A FEW DAYS MIDWEEK.
ELSENHEIMER
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: CIMARRON.
&&
14/18Hazardous weather outlook, Jul 31, 4:08 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 408 AM CDT FRI JUL 31 2015 OKZ001>003-TXZ001>020-312115- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 408 AM CDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THESE STORMS WILL BE SLOW MOVING...AND CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY RESULT IN FLOODING OR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE WESTERN PANHANDLES. SOME STORMS STRONGER STORMS COULD PRODUCE GUSTY WINDS TO AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES THROUGH WEDNESDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. SOME STRONGER STORMS COULD PRODUCE GUSTY WINDS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ELSENHEIMER
In the hours before
Special weather statement, Jul 31, 3:46 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 346 AM CDT FRI JUL 31 2015 OKZ001-002-TXZ001-002-310930- CIMARRON OK-DALLAM TX-SHERMAN TX-TEXAS OK- 346 AM CDT FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN...EXTREME NORTHEASTERN DALLAM...EXTREME SOUTHWESTERN TEXAS AND SOUTHEASTERN CIMARRON COUNTIES UNTIL 430 AM CDT... AT 346 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTH OF STRATFORD...MOVING NORTH AT 10 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN SHERMAN COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3657 10228 3663 10202 3641 10202 3640 10211 TIME...MOT...LOC 0846Z 166DEG 8KT 3647 10210 14
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:23 PM CDT | Special Weather Statement | AMA | Dallam | 52 min |
| Jul 30, 9:22 PM CDT | Areal Flood Advisory | AMA | Dallam | 3 hr |
| Jul 31, 2:39 AM CDT | Special Weather Statement | AMA | Sherman | 51 min |
| Jul 31, 3:46 AM CDT | Special Weather Statement | AMA | Sherman | 44 min |
| Jul 31, 4:10 AM CDT | Areal Flood Advisory | AMA | Dallam | 110 min |
| Jul 31, 5:51 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| Jul 31, 5:58 AM CDT | Areal Flood Advisory | AMA | Dallam, Sherman | 3 hr |
| Jul 31, 6:53 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| Jul 31, 8:00 AM CDT | Areal Flood Advisory | AMA | Sherman | 3 hr |
| Jul 31, 8:49 AM CDT | Areal Flood Advisory | AMA | Moore, Sherman | 3 hr |
| Jul 31, 9:33 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Hansford, Hutchinson | 3 hr |
| Jul 31, 11:18 AM CDT | Areal Flood Advisory | AMA | Ochiltree | 3 hr |
| Jul 31, 11:53 AM CDT | Flash Flood Warning | AMA | Ochiltree | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.